# SDR MWEA99933

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9910078
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF THE FLOOR SUPPORT ANGLE AND FRAME ARE CORRODED AT STATION 200 BETWEEN CENTER BEAM AND NR 4 SEAT TRACK.  MAINTENANCE FABRICATED AND INSTALLED NEW ANGLE AND FRAME ON THE FLOOR SUPPORT.
